# SDR SWAA2018012919364

- Difficulty date: January 22, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 39,006 hours, 18,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD BULLNOSE EMERGENCY EXIT LIGHT INOP AT LOCATION M1674.  R&R BATTERY PACK IAW AMM.
